# SDR YENA2024072201017

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 20,093 hours, 6,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT#772, CUN-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS). 'AT CRUISE CUSTOMER PERFORMED ELECTRICAL SMELL FROM ROW 2 SEAT 5C THROUGH TV WAS HOT SMELL WAS FROM THAT AFT RACK/LIVE TV DEPOWERED AND SEAT POWER SHUT OFF ODOR DISSIPATED IMMEDIATELY BURING METALLIC ODOR DISSIPATED IMMEDIATELY BURING TO LANDING DISSIPATED BELOW 10,00; INSPECTED CABLES AND SEB'S FROM ROW 2 AND LH SEATS 1-6 AND FOUND NO EVIDENCE OF BURNING AND NO METALIC OR ELECTRICAL SMELL. REF TSM 05-50-00-810-831-A. TYPE 10.'
